# SDR P5CA9600271

- Difficulty date: May 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Delaminated
- Location: Nr 4 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 4 ENGINE OUTBOARD FAN COWL DELAMINATED AT 2 O'CLOCK POSITION.  REMOVED AND REPLACED OUTBOARD FAN COWL IAW MM 71-11-04.
